# SDR UIEA2013083000488

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 711,821 hours, 21,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT BODY SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, OPS CHECKED GOOD ;AMM 33-51-00 WDM 33-51-14.
